# SDR QXEA2018082400306

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 1,049 hours, 676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEEMS DIFFICULT TO OPEN FROM THE OUTSIDE. LUBRICATED THE DOOR BOX MECHANISM IAW AMM TASK 52-11-22-600-801-A,  DOOR NOW OPENS SMOOTHLY AND WITH NO DIFFICULTY.
